# SDR YENA2025051900505

- Difficulty date: May 18, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N3023J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55104
- Aircraft time: 11,613 hours, 4,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1285, ROC-JFK. 'FUMES/ODOR EVENT DIRTY SOCK(MODERATE) ODOR ON GROUND AFTER ENGINES STARTED AND CONTINUED ENTRE ROUTE. ODOR SEEMS TO BE COMING FROM AIR SUPPLY VENTS; REF LP 4270581-2 (PERFORMED BOROSCOPE OF HPC2 AND LPC2 IN REF AMP BD500-A-572-35-00-00AAA 312A-A AND AMP BD500-A-572-31-00-00-00AAA-312A NO EVIDENCE OF OIL NOTED AT THIS TIME. A/C OK FOR SVC), 4270582-1 (PERFORMED LEAK CHECK REF AMP BD500-A-J71-00-00-00AAA-320A-A. NO LEAKS NOTED AT THIS TIME A/C OK FOR SVC),4270583-2 (PERFORMED GVI OF APU AREA. NO EVIDENCE OF OIL LEAKS FOUND. A/C OK FOR SVC REF AMP 49-10-00). BORESCOPE OF HPC2 AND LPC2 ACCOMPLISHED LEAK CHECK PERFORMED AND APU GVI ACCOMPLISHED. NO PRESENT ODOR EVENT PRESENT. A/C OK TO RETURN TO SVC.'
